# SDR SIMA200714029

- Difficulty date: May 5, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,696 hours, 5,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Part number: AV67021186001
- Condition: Cracked
- Location: Zone 100
- Part time: 7,696 hours, 5,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FORWARD FUSELAGE DRAG ANGLE AT RIGHT SPAR 67.5 DATUM HAD A 0.6 INCH CRACKED.   PERFORMED REPAIR IAW AMERICAN EAGLE ENGINEERING ORDER CR-55MR-026.  AIRCRAFT RETURNED TO SERVICE.
